# SDR UIEA2016051900337

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,398 hours, 22,991 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV ADVISORY MSG.  QRH COMPLETED.  COMPLIED WITH FIM 36-10 TREE 832 BITE CHECK ON PNEUMATIC CONTROLLER, NO FAULTS.  CLEARED MSG & SYS CHECKED OK.
